File | |
Title |
Continuation results for differential equations without uniqueness by two Liapunov functions
|
Creator | |
Source Title |
Proceedings of the Japan Academy. Series A, Mathematical sciences
|
Volume | 60 |
Issue | 5 |
Start Page | 153 |
End Page | 156 |
Journal Identifire |
ISSN 03862194
|
Language |
eng
|
Resource Type | journal article |
Publisher |
日本学士院
Japan Academy
|
Date of Issued | 1984 |
Rights |
© Japan Academy
|
Publish Type | Version of Record |
Access Rights | open access |
Relation |
[DOI] 10.3792/pjaa.60.153
[NCID] AA00785474
isVersionOf
[URI] http://projecteuclid.org/euclid.pja/1195515117
isVersionOf
|